Reply To: Nausea with adderall crash.

Home Welcome to the ADDitude Forums For Adults Nausea with adderall crash. Reply To: Nausea with adderall crash.

#109811
mch08101
Participant

Hey! Thanks for responding and good to know I wasn’t alone! I actually ended up speaking with my doctor, because I was there for some blood work a couple of days after starting and explained how awful it was making me feel. She took the medicine and gave me a prescription for 20mgXr to try! I haven’t had side effects with this. I still need to do some adjustments on the dosage though cause it isn’t as effective as the vyvanse and I might need to take an IR in the afternoon because it only seems to last around 8 hours and some days I need to study in the evening. So, it’s good to know if I do take IR again that I should avoid that manufacture! Hope you start feeling better soon and the side effect/ medication changes or improves! I literally couldn’t get anything done on that stuff!